# SDR AALA2019062549009

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 6,966 hours, 2,784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ONLY FOR ONE MINUTE THE  FOLLOWING WERE OBSERVED: AFTER TWO HRS IN CRUISE FOS CDU BLANKED,  THEN FMS FUNCTIONS GRADUALLY RETURNED, ALT IM  NEXT TO N,S, VTR TRK ON CAS ND, LDG ALT AND NO LOW SPEED YELLOW AIRSPEED TAPE CAS PFD. MAINTENANCE ACCOMPLISHED FMC AND MCDU BUTE CHECKS IAW FIM 34-61-11. ALSO REALIGNED IRUS, FOUND NO FAULTS.
